# SDR 95ZZZX4309

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8879E
- Make and model: Piper PA-28-140
- Aircraft serial: 287625163
- System (JASC): 2701 · Control Column Section
- Part: Control Wheel
- Part number: 7927600
- Condition: Broke
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL WHEEL BROKEN THROUGH CENTER.  BREAK OCCURRED THROUGH CENTER OF PIN HOLE (1944 HRS).
